# SDR TRBA20120320002

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 36,638 hours, 36,414 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: X00465
- Condition: Unserviceable
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4811, CREW REPORTED THAT AFTER ENGINE START THE EMERGENCY BATTERY FAULTED. AIRCRAFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY BATTERY IAW W/C EX243185-RAI-10020-002. THE OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
